MAUDE Adverse Event Report: BIOSENSE WEBSTER INC PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE; INTRODUCER, CATHETER
Model Number 301803MS
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 17983580 number, and no internal action related to the complaint was found during the review.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a preface® guiding sheath with multipurpose curve and a hemostatic valve separation occurred.It was reported there was damage of the hemostatic valve.The issue occurred was during catheter replacement (time of onset unknown).The preface® guiding sheath with multipurpose curve was replaced with a new preface.The procedure was completed without patient's consequence.The event occurred on a day a bwi representative was not present during the procedure and was just found out about the issue due to the omission of the report from the agency.No additional information is available.
 
Additional Manufacturer Narrative
On 16-dec-2022, additional information was received indicating it was the hemostatic valve that broke.The hemostatic valve did not dislodge inside the hub or outside the hub.The brim cap/hub did not detach from the sheath.No air entered the patient¿s body.No patient consequences.No treatment required.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
PREFACE® GUIDING SHEATH WITH MULTIPURPOSE CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key15823757
Report Number2029046-2022-02860
Device Sequence Number6155461
Product Code DYB
UDI-Device Identifier10846835000030
UDI-Public10846835000030
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number301803MS
Device Catalogue Number301803MS
Device Lot Number17983580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREF GUIDING SHEATH:MULTI-SHRT
Patient SexUnknown